# SDR SIMA200131701

- Difficulty date: November 13, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 0479
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED SOME EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED ONE OF THE EMERGENCY LIGHT POWER SUPPLY UNITS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
